• Previous Article
    Single machine and flowshop scheduling problems with sum-of-processing time based learning phenomenon
  • JIMO Home
  • This Issue
  • Next Article
    Optimization of fourth order Sturm-Liouville type differential inclusions with initial point constraints
doi: 10.3934/jimo.2019033

Higher-order symmetric duality for multiobjective programming with cone constraints

1. 

School of Mathematical Sciences, Chongqing Normal University, Chongqing 401331, China

2. 

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

3. 

College of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China

Received  April 2018 Revised  August 2018 Published  May 2019

In this work, a pair of higher-order symmetric dual multiobjective optimization problems is formulated. Weak, strong and converse duality theorems are established under suitable assumptions. Some examples are also given to illustrate our main results. Furthermore, certain deficiencies in the formulations and the proof of the work of Kassem [Applied Mathematics and Computation, 209 (2009), 405-409] are pointed out.

Citation: Liping Tang, Xinmin Yang, Ying Gao. Higher-order symmetric duality for multiobjective programming with cone constraints. Journal of Industrial & Management Optimization, doi: 10.3934/jimo.2019033
References:
[1]

R. P. AgarwalI. Ahmad and S. K. Gupta, A note on higher-order nondifferentiable symmetric duality in multiobjective programming, Applied Mathematics Letters, 24 (2011), 1308-1311. doi: 10.1016/j.aml.2011.02.021. Google Scholar

[2]

I. Ahmad, Unified higher order duality in nondifferentiable multiobjective programming involving cones, Mathematical and Computer Modelling, 55 (2012), 419-425. doi: 10.1016/j.mcm.2011.08.020. Google Scholar

[3]

T. Antczak and G. J. Zalmai, Second order (Φ, ρ)-V-invexity and duality for semi-infinite minimax fractional programming, Applied Mathematics and Computation, 227 (2014), 831-856. doi: 10.1016/j.amc.2013.10.050. Google Scholar

[4]

M. S. Bazaraa and J. J. Goode, On symmetric duality in nonlinear programming, Operations Research, 21 (1973), 1-9. doi: 10.1287/opre.21.1.1. Google Scholar

[5]

S. Chandra and V. Kumar, A note on pseudo-invexity and symmetric duality, European Journal of Operational Research, 105 (1998), 626-629. Google Scholar

[6]

G. B. DantzigE. Eisenberg and R. W. Cottle, Symmetric dual non-linear programs, Pacific Journal of Mathematics, 23 (1965), 265-269. doi: 10.2140/pjm.1965.15.809. Google Scholar

[7]

I. P. DebnathS. K. Gupta and I. Ahmad, A note on strong duality theorem for a multiobjective higher order nondifferentiable symmetric dual programs, Opsearch, 53 (2016), 151-156. doi: 10.1007/s12597-015-0221-x. Google Scholar

[8]

W. S. Dorn, A symmetric dual theorem for quadratic programming, Journal of the Operations Research Society of Japan, 2 (1960), 93-97. Google Scholar

[9]

Y. Gao, Higher-order symmetric duality in multiobjective programming problems, Acta Mathematicae Applicatae Sinica, English Series, 32 (2016), 485-494. doi: 10.1007/s10255-016-0578-5. Google Scholar

[10]

S. K. Gupta and A. Jayswal, Multiobjective higher-order symmetric duality involving generalized cone-invex functions, Computers & Mathematics with Applications, 60 (2010), 3187-3192. doi: 10.1016/j.camwa.2010.10.023. Google Scholar

[11]

A. JayswalI. Ahmad and A. K. Prasad, Higher Order Fractional Symmetric Duality Over Cone Constraints, Journal of Mathematical Modelling and Algorithms in Operations Research, 14 (2015), 91-101. doi: 10.1007/s10852-014-9259-7. Google Scholar

[12]

M. A. E. H. Kassem, Higher-order symmetric duality in vector optimization problem involving generalized cone-invex functions, Applied Mathematics and Computation, 209 (2009), 405-409. doi: 10.1016/j.amc.2008.12.063. Google Scholar

[13]

O. L. Mangasarian, Second and higher order duality in nonlinear programming problem, Journal of Mathematical Analysis and Applications, 51 (1975), 607-620. doi: 10.1016/0022-247X(75)90111-0. Google Scholar

[14]

S. K. Mishra and K. K. Lai, Second order symmetric duality in multiobjective programming involving generalized cone-invex functions, European Journal of Operational Research, 178 (2007), 20-26. doi: 10.1016/j.ejor.2005.11.024. Google Scholar

[15]

B. Mond and T. Weir, Generalized concavity and duality, in Generalized Concavity in Optimization and Economics (eds. S. Schaible and W. T. Ziemba), Academic Press, (1981), 263–279.Google Scholar

[16]

S. K. Padhan and C. Nahak, Higher-order symmetric duality in multiobjective programming problems under higher-order invexity, Applied Mathematics and Computation, 218 (2011), 1705-1712. doi: 10.1016/j.amc.2011.06.049. Google Scholar

[17]

S. K. SunejaS. Aggarwal and S. Davar, Multiobjective symmetric duality involving cones, European Journal of Operational Research, 141 (2002), 471-479. doi: 10.1016/S0377-2217(01)00258-2. Google Scholar

[18]

S. K. Suneja and P. Louhan, Higher-order symmetric duality under cone-invexity and other related concepts, Journal of Computational and Applied Mathematics, 255 (2014), 825-836. doi: 10.1016/j.cam.2013.07.003. Google Scholar

[19]

L. P. TangH. Yan and X. M. Yang, Second order duality for multiobjective programming with cone constraints, Science China Mathematics, 59 (2016), 1285-1306. doi: 10.1007/s11425-016-5147-0. Google Scholar

[20]

X. M. YangX. Q. Yang and K. L. Teo, Higher-order symmetric duality in multiobjective mathematical programming with invexity, Journal of Industrial and Management Optimization, 4 (2008), 335-391. doi: 10.3934/jimo.2008.4.385. Google Scholar

[21]

X. M. YangJ. YangT. L. Yip and K. L. Teo, Higher-order Mond-Weir converse duality in multiobjective programming involving cones, Science China Mathematics, 56 (2013), 2389-2392. doi: 10.1007/s11425-013-4700-3. Google Scholar

[22]

X. M. YangJ. Yang and H. W. J. Lee, Strong duality theorem for multiobjective higher order nondifferentiable symmetric dual programs, Journal of Industrial and Management Optimization, 9 (2013), 525-530. doi: 10.3934/jimo.2013.9.525. Google Scholar

[23]

X. M. Yang and K. L. Teo, A converse duality theorem on higher-order dual models in nondifferentiable mathematical programming, Optimization Letters, 6 (2012), 11-15. doi: 10.1007/s11590-010-0247-1. Google Scholar

show all references

References:
[1]

R. P. AgarwalI. Ahmad and S. K. Gupta, A note on higher-order nondifferentiable symmetric duality in multiobjective programming, Applied Mathematics Letters, 24 (2011), 1308-1311. doi: 10.1016/j.aml.2011.02.021. Google Scholar

[2]

I. Ahmad, Unified higher order duality in nondifferentiable multiobjective programming involving cones, Mathematical and Computer Modelling, 55 (2012), 419-425. doi: 10.1016/j.mcm.2011.08.020. Google Scholar

[3]

T. Antczak and G. J. Zalmai, Second order (Φ, ρ)-V-invexity and duality for semi-infinite minimax fractional programming, Applied Mathematics and Computation, 227 (2014), 831-856. doi: 10.1016/j.amc.2013.10.050. Google Scholar

[4]

M. S. Bazaraa and J. J. Goode, On symmetric duality in nonlinear programming, Operations Research, 21 (1973), 1-9. doi: 10.1287/opre.21.1.1. Google Scholar

[5]

S. Chandra and V. Kumar, A note on pseudo-invexity and symmetric duality, European Journal of Operational Research, 105 (1998), 626-629. Google Scholar

[6]

G. B. DantzigE. Eisenberg and R. W. Cottle, Symmetric dual non-linear programs, Pacific Journal of Mathematics, 23 (1965), 265-269. doi: 10.2140/pjm.1965.15.809. Google Scholar

[7]

I. P. DebnathS. K. Gupta and I. Ahmad, A note on strong duality theorem for a multiobjective higher order nondifferentiable symmetric dual programs, Opsearch, 53 (2016), 151-156. doi: 10.1007/s12597-015-0221-x. Google Scholar

[8]

W. S. Dorn, A symmetric dual theorem for quadratic programming, Journal of the Operations Research Society of Japan, 2 (1960), 93-97. Google Scholar

[9]

Y. Gao, Higher-order symmetric duality in multiobjective programming problems, Acta Mathematicae Applicatae Sinica, English Series, 32 (2016), 485-494. doi: 10.1007/s10255-016-0578-5. Google Scholar

[10]

S. K. Gupta and A. Jayswal, Multiobjective higher-order symmetric duality involving generalized cone-invex functions, Computers & Mathematics with Applications, 60 (2010), 3187-3192. doi: 10.1016/j.camwa.2010.10.023. Google Scholar

[11]

A. JayswalI. Ahmad and A. K. Prasad, Higher Order Fractional Symmetric Duality Over Cone Constraints, Journal of Mathematical Modelling and Algorithms in Operations Research, 14 (2015), 91-101. doi: 10.1007/s10852-014-9259-7. Google Scholar

[12]

M. A. E. H. Kassem, Higher-order symmetric duality in vector optimization problem involving generalized cone-invex functions, Applied Mathematics and Computation, 209 (2009), 405-409. doi: 10.1016/j.amc.2008.12.063. Google Scholar

[13]

O. L. Mangasarian, Second and higher order duality in nonlinear programming problem, Journal of Mathematical Analysis and Applications, 51 (1975), 607-620. doi: 10.1016/0022-247X(75)90111-0. Google Scholar

[14]

S. K. Mishra and K. K. Lai, Second order symmetric duality in multiobjective programming involving generalized cone-invex functions, European Journal of Operational Research, 178 (2007), 20-26. doi: 10.1016/j.ejor.2005.11.024. Google Scholar

[15]

B. Mond and T. Weir, Generalized concavity and duality, in Generalized Concavity in Optimization and Economics (eds. S. Schaible and W. T. Ziemba), Academic Press, (1981), 263–279.Google Scholar

[16]

S. K. Padhan and C. Nahak, Higher-order symmetric duality in multiobjective programming problems under higher-order invexity, Applied Mathematics and Computation, 218 (2011), 1705-1712. doi: 10.1016/j.amc.2011.06.049. Google Scholar

[17]

S. K. SunejaS. Aggarwal and S. Davar, Multiobjective symmetric duality involving cones, European Journal of Operational Research, 141 (2002), 471-479. doi: 10.1016/S0377-2217(01)00258-2. Google Scholar

[18]

S. K. Suneja and P. Louhan, Higher-order symmetric duality under cone-invexity and other related concepts, Journal of Computational and Applied Mathematics, 255 (2014), 825-836. doi: 10.1016/j.cam.2013.07.003. Google Scholar

[19]

L. P. TangH. Yan and X. M. Yang, Second order duality for multiobjective programming with cone constraints, Science China Mathematics, 59 (2016), 1285-1306. doi: 10.1007/s11425-016-5147-0. Google Scholar

[20]

X. M. YangX. Q. Yang and K. L. Teo, Higher-order symmetric duality in multiobjective mathematical programming with invexity, Journal of Industrial and Management Optimization, 4 (2008), 335-391. doi: 10.3934/jimo.2008.4.385. Google Scholar

[21]

X. M. YangJ. YangT. L. Yip and K. L. Teo, Higher-order Mond-Weir converse duality in multiobjective programming involving cones, Science China Mathematics, 56 (2013), 2389-2392. doi: 10.1007/s11425-013-4700-3. Google Scholar

[22]

X. M. YangJ. Yang and H. W. J. Lee, Strong duality theorem for multiobjective higher order nondifferentiable symmetric dual programs, Journal of Industrial and Management Optimization, 9 (2013), 525-530. doi: 10.3934/jimo.2013.9.525. Google Scholar

[23]

X. M. Yang and K. L. Teo, A converse duality theorem on higher-order dual models in nondifferentiable mathematical programming, Optimization Letters, 6 (2012), 11-15. doi: 10.1007/s11590-010-0247-1. Google Scholar

[1]

Xinmin Yang, Xiaoqi Yang, Kok Lay Teo. Higher-order symmetric duality in multiobjective programming with invexity. Journal of Industrial & Management Optimization, 2008, 4 (2) : 385-391. doi: 10.3934/jimo.2008.4.385

[2]

Xinmin Yang, Jin Yang, Heung Wing Joseph Lee. Strong duality theorem for multiobjective higher order nondifferentiable symmetric dual programs. Journal of Industrial & Management Optimization, 2013, 9 (3) : 525-530. doi: 10.3934/jimo.2013.9.525

[3]

Xinmin Yang. On second order symmetric duality in nondifferentiable multiobjective programming. Journal of Industrial & Management Optimization, 2009, 5 (4) : 697-703. doi: 10.3934/jimo.2009.5.697

[4]

Xinmin Yang, Xiaoqi Yang. A note on mixed type converse duality in multiobjective programming problems. Journal of Industrial & Management Optimization, 2010, 6 (3) : 497-500. doi: 10.3934/jimo.2010.6.497

[5]

Qinghong Zhang, Gang Chen, Ting Zhang. Duality formulations in semidefinite programming. Journal of Industrial & Management Optimization, 2010, 6 (4) : 881-893. doi: 10.3934/jimo.2010.6.881

[6]

Simão P. S. Santos, Natália Martins, Delfim F. M. Torres. Noether's theorem for higher-order variational problems of Herglotz type. Conference Publications, 2015, 2015 (special) : 990-999. doi: 10.3934/proc.2015.990

[7]

Yanqun Liu. Duality in linear programming: From trichotomy to quadrichotomy. Journal of Industrial & Management Optimization, 2011, 7 (4) : 1003-1011. doi: 10.3934/jimo.2011.7.1003

[8]

Xinmin Yang. On symmetric and self duality in vector optimization problem. Journal of Industrial & Management Optimization, 2011, 7 (3) : 523-529. doi: 10.3934/jimo.2011.7.523

[9]

Xian-Jun Long, Nan-Jing Huang, Zhi-Bin Liu. Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs. Journal of Industrial & Management Optimization, 2008, 4 (2) : 287-298. doi: 10.3934/jimo.2008.4.287

[10]

Yuhua Sun, Laisheng Wang. Optimality conditions and duality in nondifferentiable interval-valued programming. Journal of Industrial & Management Optimization, 2013, 9 (1) : 131-142. doi: 10.3934/jimo.2013.9.131

[11]

Xian-Jun Long, Jing Quan. Optimality conditions and duality for minimax fractional programming involving nonsmooth generalized univexity. Numerical Algebra, Control & Optimization, 2011, 1 (3) : 361-370. doi: 10.3934/naco.2011.1.361

[12]

Deepak Singh, Bilal Ahmad Dar, Do Sang Kim. Sufficiency and duality in non-smooth interval valued programming problems. Journal of Industrial & Management Optimization, 2019, 15 (2) : 647-665. doi: 10.3934/jimo.2018063

[13]

Xiao-Bing Li, Qi-Lin Wang, Zhi Lin. Optimality conditions and duality for minimax fractional programming problems with data uncertainty. Journal of Industrial & Management Optimization, 2019, 15 (3) : 1133-1151. doi: 10.3934/jimo.2018089

[14]

Eduardo Martínez. Higher-order variational calculus on Lie algebroids. Journal of Geometric Mechanics, 2015, 7 (1) : 81-108. doi: 10.3934/jgm.2015.7.81

[15]

Sarita Sharma, Anurag Jayswal, Sarita Choudhury. Sufficiency and mixed type duality for multiobjective variational control problems involving α-V-univexity. Evolution Equations & Control Theory, 2017, 6 (1) : 93-109. doi: 10.3934/eect.2017006

[16]

Cheng Lu, Zhenbo Wang, Wenxun Xing, Shu-Cherng Fang. Extended canonical duality and conic programming for solving 0-1 quadratic programming problems. Journal of Industrial & Management Optimization, 2010, 6 (4) : 779-793. doi: 10.3934/jimo.2010.6.779

[17]

Xiuhong Chen, Zhihua Li. On optimality conditions and duality for non-differentiable interval-valued programming problems with the generalized (F, ρ)-convexity. Journal of Industrial & Management Optimization, 2018, 14 (3) : 895-912. doi: 10.3934/jimo.2017081

[18]

Regina S. Burachik, Xiaoqi Yang. Asymptotic strong duality. Numerical Algebra, Control & Optimization, 2011, 1 (3) : 539-548. doi: 10.3934/naco.2011.1.539

[19]

Shiri Artstein-Avidan and Vitali Milman. A characterization of the concept of duality. Electronic Research Announcements, 2007, 14: 42-59. doi: 10.3934/era.2007.14.42

[20]

Adel Alahmadi, Steven Dougherty, André Leroy, Patrick Solé. On the duality and the direction of polycyclic codes. Advances in Mathematics of Communications, 2016, 10 (4) : 921-929. doi: 10.3934/amc.2016049

2018 Impact Factor: 1.025

Metrics

  • PDF downloads (27)
  • HTML views (214)
  • Cited by (0)

Other articles
by authors

[Back to Top]